# SDR AALA201712189053

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 51,778 hours, 25,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inadequate
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR FLAP NOT FOLDED PROPERLY. REPLACED R1 DOOR SLIDE IAW AMM 25-62-00. OPERATIONS CHECK GOOD.
